Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Brownish vaginal discharge after missing the birth control pills. What could be the reason?

Hello, So I had unprotected sex with my boyfriend but it was only for 5 minutes maximum and he did not finish , three days later I got my period. It was regular flow and lasted the regular amount of days. About 2 weeks later I was missing pills and messed them up a few days ( taking 2 the next day to make up for the missed days) etc ... and started having reddish/ dark brown discharge for about 2 1/2 days. Once I got back on my pills regularily the discharge ended. I was suppose to get my regular period the week after but it did not come? Could I be pregnant ( no symptoms) or could I just have messed up my birth control and my hormones are out of wack? Could the discharge be my body starting a period and then when it was really suppose to come it didnt? Need help!!
Asked On : Mon, 26 Nov 2012
Answers:  0 Views:  41 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor